# SDR WRLA2008073

- Difficulty date: August 26, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE SKIN AND REINFORCING DOUBLER CORRODED AT AFT LAV EXHAUST PORT STA 1959 BETWEEN LONGERONS LS9R AND L40R.  CORRECTIVE ACTION: REF. DELTA ERA 47026114 REMOVED DAMAGED AREA, PERFORMED HF EDDY CURRENT INSPECTION AS REQUIRED, FABRICATED REPAIR PARTS, TREATED, PRIMED AND SEALED REPAIRED AREA.
